# SDR CALA2025021902374

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 62,763 hours, 22,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FLOOR PROXIMITY EMERGENCY LIGHT DAMAGED AT SEAT 32ABC REMOVED AND REPLACED LIGHT ASSY IAW AMM 33-51-11-960-802, OPS CHECK GOOD
